Alert archive / Wyoming / Tornado Warnings in 2010
Tornado Warning 24, NWS Cheyenne, WY
NWS Cheyenne, WY issued this tornado warning at Jun 20, 2010, 5:49 PM MDT for Converse County, Wyoming. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 20, 2010, 5:49 PM MDT (23:49 UTC)
- Expired
- Jun 20, 2010, 6:30 PM MDT
- In force
- 41 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
County Converse County, WY
The radar
The Rapid City radar (KUDX), 217 km from the middle of the area, began a volume at 23:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 20, 1:30 PM MDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Rapid City, SD (KUNR), launched 12:00Z, 11.8 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 20 J/kg
- Mixed-layer CIN
- -352 J/kg
- Mixed-layer LCL
- 1707 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- -77 m²/s²
- 0-3 km storm-relative helicity
- 82 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
514 WFUS55 KCYS 202349 TORCYS WYC009-210030- /O.NEW.KCYS.TO.W.0024.100620T2349Z-100621T0030Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE CHEYENNE WY 549 PM MDT SUN JUN 20 2010 THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A * TORNADO WARNING FOR... NORTH CENTRAL CONVERSE COUNTY IN EAST CENTRAL WYOMING... * UNTIL 630 PM MDT * AT 546 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED 9 MILES SOUTH OF BETTY RESERVOIR...OR 36 MILES NORTH OF DOUGLAS...AND MOVING EAST AT 25 MPH. * THIS DANGEROUS STORM WILL AFFECT MAINLY RURAL AREAS OF NORTH CENTRAL CONVERSE COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. && LAT...LON 4350 10517 4322 10508 4321 10554 4333 10560 TIME...MOT...LOC 2349Z 253DEG 21KT 4327 10546 $$ RUBIN
3 follow-up statements
434 WWUS55 KCYS 210003 RRA SVSCYS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 603 PM MDT SUN JUN 20 2010 WYC009-210030- /O.CON.KCYS.TO.W.0024.000000T0000Z-100621T0030Z/ CONVERSE WY- 603 PM MDT SUN JUN 20 2010 ...A TORNADO WARNING REMAINS IN EFFECT FOR NORTH CENTRAL CONVERSE COUNTY UNTIL 630 PM MDT... AT 600 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED 8 MILES NORTHWEST OF BILL...OR 37 MILES NORTH OF DOUGLAS...MOVING EAST AT 25 MPH. THIS DANGEROUS STORM WILL AFFECT MAINLY RURAL AREAS OF NORTH CENTRAL CONVERSE COUNTY. THIS STORM HAS PRODUCED SEVERAL REPORTS OF FUNNEL CLOUDS AND A BRIEF TORNADO TOUCHDOWN. PRECAUTIONARY/PREPAREDNESS ACTIONS... TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN CHEYENNE. && LAT...LON 4321 10547 4338 10547 4350 10517 4322 10508 TIME...MOT...LOC 0003Z 253DEG 21KT 4329 10535 $$ RUBIN
238 WWUS55 KCYS 210013 SVSCYS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 613 PM MDT SUN JUN 20 2010 WYC009-210030- /O.CON.KCYS.TO.W.0024.000000T0000Z-100621T0030Z/ CONVERSE WY- 613 PM MDT SUN JUN 20 2010 ...A TORNADO WARNING REMAINS IN EFFECT FOR NORTH CENTRAL CONVERSE COUNTY UNTIL 630 PM MDT... AT 609 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED 9 MILES NORTH OF BILL NEAR HIGHWAY 59...OR 40 MILES NORTH OF DOUGLAS...MOVING NORTHEAST AT 25 MPH. THIS DANGEROUS STORM WILL AFFECT MAINLY RURAL AREAS OF NORTH CENTRAL CONVERSE COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD NOT TAKE SHELTER UNDER HIGHWAY OVERPASSES. AS A LAST RESORT... EITHER PARK YOUR VEHICLE AND STAY PUT...OR ABANDON YOUR VEHICLE AND LIE DOWN IN A LOW LYING AREA. && LAT...LON 4327 10540 4341 10539 4350 10517 4330 10511 TIME...MOT...LOC 0012Z 241DEG 22KT 4334 10530 $$ RUBIN
849 WWUS55 KCYS 210029 SVSCYS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 629 PM MDT SUN JUN 20 2010 WYC009-210039- /O.EXP.KCYS.TO.W.0024.000000T0000Z-100621T0030Z/ CONVERSE WY- 629 PM MDT SUN JUN 20 2010 ...THE TORNADO WARNING FOR NORTH CENTRAL CONVERSE COUNTY WILL EXPIRE AT 630 PM MDT... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT. LAT...LON 4327 10540 4341 10539 4350 10517 4330 10511 TIME...MOT...LOC 0029Z 241DEG 22KT 4339 10517 $$ RUBIN
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this tornado warning went out at Jun 20, 5:33 PM MDT, 16 minutes earlier.
Area forecast discussion, Jun 20, 5:33 PM MDT, 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 533 PM MDT SUN JUN 20 2010 .UPDATE TO AVIATION... SHORT TERM...TONIGHT THROUGH MONDAY... CURRENTLY...CONVECTION FORMING ALONG A DISTINCT DRY LINE THAT EXTENDS FROM JUST WEST OF LARAMIE...NORTHEAST TO JUST EAST OF CASPER. RUC FORECAST FOR CINH THIS AFTERNOON SHOWING THE EXTREME SOUTHEAST PORTION OF WYOMING...SAY FROM CHEYENNE TO WHEATLAND TO NORTHEASTERN WYOMING HAS LOST THE LOW LEVEL CAP AND CONVECTION HAS INCREASED ALONG THAT DRY LINE. STRATUS STILL PREVAILS OVER THE NEBRASKA PANHANDLE...SO CONVECTION WILL INITIATE LATER OUT THAT WAY. SURFACE LOW EVIDENT ON SURFACE ANALYSIS OVER SALT LAKE CITY WITH UPPER LOW OVER SOUTHWEST IDAHO. FOR TONIGHT...UPPER LOW EXPECTED TO TRACK ACROSS WESTERN WYOMING WITH SURFACE LOW TRACKING ACROSS EASTERN PORTIONS OF THE STATE. SHOULD SEE A FAIRLY ACTIVE EVENING AS LOW LEVEL CAP BREAKS LATE THIS AFTERNOON WITH CAPE VALUES IN THE 2000 J/KG RANGE ACROSS EASTERN WYOMING AND THE NEBRASKA PANHANDLE. BY MONDAY...UPPER LOW AND DYNAMICS SHIFT NORTH INTO MONTANA AND SOUTH DAKOTA. LOOKS LIKE THE CWA SHOULD BE MUCH MORE STABLE TOMORROW OVER TODAY. REDUCED THE AREAL COVERAGE ON AFTERNOON THUNDERSTORMS TO MAINLY OVER THE LARAMIE RANGE. TUESDAY LOOKS DRY AS DYNAMICS STAY NORTH OF OUR CWA. LONG TERM...TUESDAY NIGHT THROUGH SUNDAY...MEDIUM RANGE MODELS IN GOOD AGREEMENT...SHOWING A SUMMER WEATHER PATTERN ACROSS SOUTHEAST WYOMING AND WRN NEBRASKA THROUGH NEXT WEEK. MODELS SHOW UPPER LEVEL HIGH PRESSURE CENTERED OVER THE SOUTHERN PLAINS AND SOUTHERN MISSISSIPPI RIVER VALLEY THROUGH NEXT WEEK. THE HIGH IS EXPECTED TO SLOWLY NUDGE EASTWARD OVER TIME...ALLOWING A LONGWAVE TROUGH TO SETTLE OVER THE WESTERN UNITED STATES AND WESTERN CANADA. WITH AN ACTIVE JET OVER THE AREA THROUGH THE WEEK...IN ADDITION TO LOW TO MIDLEVEL MOISTURE PUSHING INTO THE REGION FROM THE SOUTH AND SEVERAL WEAK SHORTWAVES EJECTING NORTHEASTWARD OVER THE NRN AND CNTRL ROCKIES...EXPECT A DAILY CHANCE OF THUNDERSTORMS OVER THE REGION INTO THE WEEKEND...ESPECIALLY EAST OF THE LARAMIE RANGE. KEPT A SLIGHT CHANCE OF TSTORMS IN THE FORECAST FOR MAINLY ISOLATED COVERAGE...BUT DID EXTEND THE COVERAGE FURTHER WEST ALONG THE LARAMIE RANGE. HIGH TEMPS ARE EXPECTED TO BE SEASONABLY WARM AND AROUND 80 ACROSS CARBON AND ALBANY COUNTIES OF WYOMING...WITH HIGHS IN THE 80S TO LOW 90S OVER THE HIGH PLAINS OF WYOMING AND WRN NEBRASKA. A WARMING TREND IS EXPECTED LATE IN THE WEEK AS THE RIDGE OF HIGH PRESSURE PUSHES NORTHWARD ACROSS THE CNTRL AND NRN FRONT RANGE...WITH HIGHS POSSIBLY IN THE UPPER 80S TO MID 90S FRIDAY THROUGH SUNDAY. && AVIATION...00Z TAF ISSUANCE. THUNDERSTORMS TO IMPACT NORTHERN NEBRASKA PANHANDLE TAFS...KAIA...KCDR AND KBFF EARLY THIS EVENING. SOME OF THESE STORMS MAY BE SEVERE EAST OF THE LARAMIE RANGE THROUGH 9 PM TONIGHT...WITH VERY HEAVY RAINFALL...FREQUENT LIGHTNING ALONG WITH LARGE HAIL AND STRONG WINDS. EXPECT DISSIPATION OF THUNDERSTORMS BY MID EVENING WITH IFR STRATUS AND FOG DEVELOPING AFTER MIDNIGHT. && FIRE WEATHER... NO FIRE WEATHER CONCERNS AT THIS TIME DUE TO FIRE DANGER IN THE VERY LOW TO MODERATE CATEGORY ACROSS THE DISTRICT. && HYDROLOGY... CONCERN CONTINUES FOR OUR EASTERN CWA WHERE RIVER CRESTS CONTINUE TO MOVE DOWNSTREAM. RELEASES FROM WHEATLAND RESERVOIR NUMBER 2 AND GRAY ROCKS ARE KEEPING THE LARAMIE RIVER ABOVE FLOOD STAGE. ADDITIONALLY CRESTS FROM THE UPPER NORTH PLATTE ARE NOW MAKING THEIR WAY INTO THE NEBRASKA PANHANDLE WITH FLOODING FORECAST AT BOTH HENRY...MINITARE AND MITCHELL ALONG THE PLATTE RIVER. THESE HIGH WATERS EXPECTED TO CONTINUE INTO NEXT WEEK AS RELEASES CONTINUE. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM/AVIATION...CLAYCOMB LONG TERM...TJT
Hazardous weather outlook, Jun 20, 1:10 PM MDT, 4 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 110 PM MDT SUN JUN 20 2010 NEZ002-003-019>021-054-055-095-096-WYZ101>103-106>108-116>119- 211515- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS- NIOBRARA COUNTY-NORTH LARAMIE RANGE- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-SOUTH LARAMIE RANGE- SOUTH LARAMIE RANGE FOOTHILLS-CENTRAL LARAMIE COUNTY- EAST LARAMIE COUNTY- 110 PM MDT SUN JUN 20 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE...SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS SHOULD FORM OVER PARTS OF FAR EASTERN WYOMING DURING THE AFTERNOON AND MOVE OVER THE NEBRASKA PANHANDLE LATE THIS AFTERNOON AND EVENING. A FEW STRONG TO SEVERE STORMS ARE POSSIBLE MAINLY OVER THE PANHANDLE WITH LARGE HAIL THE MAIN THREAT. ISOLATED TORNADOES WILL BE POSSIBLE THIS AFTERNOON...MAINLY EAST OF A DOUGLAS TO CHEYENNE LINE IN WYOMING. FOR NOW...THE NEBRASKA PANHANDLE REMAINS CAPPED AND SEVERE THUNDERSTORMS WILL OCCUR LATER THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP AGAIN ON MONDAY AFTERNOON WITH A FEW STRONG OR SEVERE STORMS POSSIBLE AGAIN. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE NEEDED AFTER 2 PM TODAY FOR LOCATION EAST OF A LINE FROM DOUGLAS TO CHEYENNE THROUGH THE EARLY EVENING HOURS. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE WYZ104-105-109>115-211515- FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN- CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS- SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE- UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY- 110 PM MDT SUN JUN 20 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE
In the hours before
Local storm report, Jun 20, 4:30 PM MDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
430 PM MDT SUN JUN 20 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0427 PM HAIL 6 SE TORRINGTON 42.01N 104.10W
06/20/2010 E1.00 INCH GOSHEN WY TRAINED SPOTTER
&&
SRUBINLocal storm report, Jun 20, 5:02 PM MDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
502 PM MDT SUN JUN 20 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM HAIL CHUGWATER 41.76N 104.82W
06/20/2010 E4.00 INCH PLATTE WY TRAINED SPOTTER
&&
DDEALSpecial weather statement, Jun 20, 5:06 PM MDT, 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 506 PM MDT SUN JUN 20 2010 NEZ002-003-095-096-202330- BOX BUTTE NE-DAWES NE-NORTH SIOUX NE-SOUTH SIOUX NE- 506 PM MDT SUN JUN 20 2010 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN SIOUX...EXTREME SOUTHWESTERN DAWES AND WESTERN BOX BUTTE COUNTIES UNTIL 530 PM MDT... AT 501 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11 MILES SOUTHEAST OF MOUNT EDNA...OR 25 MILES NORTH OF SCOTTSBLUFF...MOVING NORTHEAST AT 25 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 55 MPH ARE EXPECTED WITH THIS STORM. THIS STORM WILL BE NEAR... RURAL EASTERN SIOUX COUNTY THROUGH 530 PM MDT RURAL WESTERN BOX BUTTE COUNTY THROUGH 530 PM MDT RURAL SOUTHWESTERN DAWES COUNTY THROUGH 530 PM MDT THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS AREA UNTIL 900 PM MDT. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. RUBIN
Special weather statement, Jun 20, 5:08 PM MDT, 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 508 PM MDT SUN JUN 20 2010 WYZ101-202345- CONVERSE COUNTY LOWER ELEVATIONS WY- 508 PM MDT SUN JUN 20 2010 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CONVERSE COUNTY UNTIL 545 PM MDT... AT 505 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES SOUTHWEST OF HARDY RANCH AIR STRIP...OR 36 MILES NORTHEAST OF EVANSVILLE...MOVING NORTHEAST AT 15 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 55 MPH ARE EXPECTED WITH THIS STORM. THIS STORM WILL BE NEAR... HARDY RANCH AIR STRIP AROUND 530 PM MDT. THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS AREA UNTIL 900 PM MDT. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. RUBIN
Local storm report, Jun 20, 5:09 PM MDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
509 PM MDT SUN JUN 20 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0418 PM HAIL 4 E CHUGWATER 41.76N 104.74W
06/20/2010 E2.00 INCH PLATTE WY TRAINED SPOTTER
0418 PM HAIL TORRINGTON 42.07N 104.18W
06/20/2010 E1.00 INCH GOSHEN WY TRAINED SPOTTER
0425 PM HAIL CHUGWATER 41.76N 104.82W
06/20/2010 E1.75 INCH PLATTE WY TRAINED SPOTTER
0426 PM TORNADO 7 E CHUGWATER 41.76N 104.69W
06/20/2010 PLATTE WY TRAINED SPOTTER
0426 PM TORNADO 4 ESE CHUGWATER 41.73N 104.75W
06/20/2010 PLATTE WY STORM CHASER
0427 PM TORNADO 15 S CHUGWATER 41.54N 104.82W
06/20/2010 LARAMIE WY LAW ENFORCEMENT
REPORTED EAST OF INTERSTATE 25 JUST NORTH OF THE LARAMIE
COUNTY LINE AND WAS MOVING EAST SOUTHEAST.
0433 PM HAIL 5 E CHUGWATER 41.76N 104.72W
06/20/2010 E2.75 INCH PLATTE WY TRAINED SPOTTER
0435 PM TORNADO 2 S CHUGWATER 41.73N 104.82W
06/20/2010 PLATTE WY TRAINED SPOTTER
SPOTTER WAS 5 EAST OF CHUGWATER LOOKING SOUTHWEST.
0440 PM HAIL 6 E CHUGWATER 41.76N 104.70W
06/20/2010 E4.00 INCH PLATTE WY TRAINED SPOTTER
&&
DDEALSpecial weather statement, Jun 20, 5:42 PM MDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 542 PM MDT SUN JUN 20 2010 WYZ101-210015- CONVERSE COUNTY LOWER ELEVATIONS WY- 542 PM MDT SUN JUN 20 2010 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CONVERSE COUNTY UNTIL 615 PM MDT... AT 537 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES SOUTHEAST OF HARDY RANCH AIR STRIP...OR 35 MILES NORTH OF DOUGLAS...MOVING EAST AT 20 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM WILL BE NEAR... BILL AROUND 615 PM MDT. THIS STORM HAS PRODUCED SEVERAL REPORTS OF FUNNEL CLOUDS. THE STORM WILL CROSS HIGHWAY 59 ABOUT 5 MILES NORTH OF BILL AROUND 615 PM. THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. RUBIN
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 6:11 PM MDT | Areal Flood Advisory | CYS | Niobrara | 3 hr |
| Jun 19, 6:25 PM MDT | Severe Thunderstorm Warning | CYS | Niobrara | 29 min |
| Jun 19, 9:21 PM MDT | Severe Thunderstorm Warning | CYS | Goshen | 54 min |
| Jun 20, 12:05 AM MDT | Severe Thunderstorm Warning | CYS | Niobrara | 25 min |
| Jun 20, 1:59 PM MDT | Severe Thunderstorm Warning | CYS | Goshen, Platte | 35 min |
| Jun 20, 3:24 PM MDT | Severe Thunderstorm Warning | CYS | Goshen, Platte | 51 min |
| Jun 20, 3:42 PM MDT | Severe Thunderstorm Warning | CYS | Niobrara | 39 min |
| Jun 20, 3:56 PM MDT | Flash Flood Warning | CYS | Goshen, Platte | 5 hr |
| Jun 20, 4:02 PM MDT | Severe Thunderstorm Warning | CYS | Goshen | 58 min |
| Jun 20, 4:02 PM MDT | Tornado Warning | CYS | Goshen, Platte | 28 min |
| Jun 20, 4:30 PM MDT | Tornado Warning | CYS | Goshen, Laramie, Platte | 30 min |
| Jun 20, 4:58 PM MDT | Tornado Warning | CYS | Goshen, Platte | 32 min |
| Jun 20, 5:39 PM MDT | Severe Thunderstorm Warning | CYS | Goshen, Laramie | 51 min |
Nearby
Tornado Warnings in Wyoming, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.